Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Projective isomonodromy and Galois groups
HTML articles powered by AMS MathViewer

by Claude Mitschi and Michael F. Singer PDF
Proc. Amer. Math. Soc. 141 (2013), 605-617 Request permission

Abstract:

In this article we introduce the notion of projective isomonodromy, which is a special type of monodromy-evolving deformation of linear differential equations, based on the example of the Darboux-Halphen equation. We give an algebraic condition for a parameterized linear differential equation to be projectively isomonodromic, in terms of the derived group of its parameterized Picard-Vessiot group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34M56, 12H05, 34M55
  • Retrieve articles in all journals with MSC (2010): 34M56, 12H05, 34M55
Additional Information
  • Claude Mitschi
  • Affiliation: Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, 7 rue René Descartes, 67084 Strasbourg Cedex, France
  • Email: mitschi@math.unistra.fr
  • Michael F. Singer
  • Affiliation: Department of Mathematics, North Carolina State University, Box 8205, Raleigh, North Carolina 27695-8205
  • Email: singer@math.ncsu.edu
  • Received by editor(s): February 9, 2010
  • Received by editor(s) in revised form: July 6, 2011
  • Published electronically: June 25, 2012
  • Additional Notes: The second author was partially supported by NSF Grants CCF-0634123 and CCF-1017217. He would also like to thank the Institut de Recherche Mathématique Avancée, Université de Strasbourg et C.N.R.S., for its hospitality and support during the preparation of this paper.
  • Communicated by: Sergei K. Suslov
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 605-617
  • MSC (2010): Primary 34M56, 12H05, 34M55
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11499-6
  • MathSciNet review: 2996965